# SDR DHL2001741518

- Difficulty date: March 19, 2001
- Submitted: June 21, 2001
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CARGO DOOR FRAME LOWER AFT DOOR STOP HAS A CRACK INDICATION.  REMOVED LOWER AFT DOOR STOP AND FASTENERS OF SEAL RETAINERS FOR S/M ACCESS AS PER B727SRM 51-30-2.  PERFORMED HFEC INSP PER B727NDT MANUAL PART 6 51-00-00 FIG 4 NO CRACK INDICATION FOUND.  FABRICATED DOUBLER REPAIR AT C2 CARGO DOOR FRAME MAT USED 7075T6 .080, TREATED AND PRIMED AS PER B727 SRM 51-10-2. MAT USED PO 8318131 AND LOT  417911 SIZE OF REPAIR 15.25 X 4.25 INCH INSTALLED REPAIR ACCORDING TO SB727-53A0199 PART 111 FIG 3.  INSTALLED LOWER AFT DOOR STOP AND LOWER SEAL RETAINERS AS PER B727 SRM 51-30-2.  SEAL WITH PRC AS PER B727 SRM 51-20-4.  OPS CKECK AFT LOWER STOP CHECK GOOD MM 21-31-0.
